Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 65, NWS Tallahassee, FL

May 11, 20086 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 11, 2008, 1:39 PM CDT for 6 counties in Florida. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2008, 1:39 PM CDT (18:39 UTC)
Expired
May 11, 2008, 8:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 29 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2007 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2007 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
4.7
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 111839
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
239 PM EDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE DUE TO BRIEF
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINING WITH 20
FOOT WIND SPEEDS ABOVE 15 MPH AND HIGH DISPERSIONS...

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT (11 AM CDT) UNTIL 9 PM
EDT (8 PM CDT) MONDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND DUE TO EXCEPTIONALLY LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT COMBINING WITH HIGH DISPERSIONS...

...FIRE WEATHER WATCH IN EFFECT FOR TUESDAY AFTERNOON FOR ALL OF
THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.A LATE SEASON COLD FRONT WILL MOVE THROUGH THE REGION THIS
AFTERNOON AND BRING IN A MUCH DRIER AIRMASS. RELATIVE HUMIDITY
VALUES BEHIND THIS FRONT HAVE ALREADY DROPPED BELOW CRITICAL
LEVELS IN THE FLORIDA PANHANDLE. THESE LOW RELATIVE HUMIDITY
VALUES WILL RETURN ON MONDAY AS TEMPERATURES WARM AND DRIER AIR
CONTINUES TO MOVE INTO THE REGION. DRY CONDITIONS WILL CONTINUE
INTO TUESDAY WITH ANOTHER PERIOD OF RED FLAG CONDITIONS LIKELY.

FLZ007-009>013-120100-
/O.UPG.KTAE.FW.A.0058.080512T1600Z-080513T0100Z/
/O.NEW.KTAE.FW.W.0066.080512T1600Z-080513T0100Z/
/O.NEW.KTAE.FW.W.0065.080511T1839Z-080512T0100Z/
/O.NEW.KTAE.FW.A.0059.080513T1700Z-080514T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-
139 PM CDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. ANOTHER
RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY. THIS RED FLAG
WARNING IS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED FOR TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ014>019-026>029-034-120100-
/O.UPG.KTAE.FW.A.0058.080512T1600Z-080513T0100Z/
/O.NEW.KTAE.FW.W.0066.080512T1600Z-080513T0100Z/
/O.NEW.KTAE.FW.A.0059.080513T1700Z-080514T0000Z/
GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
239 PM EDT SUN MAY 11 2008 /139 PM CDT SUN MAY 11 2008/

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

38-GODSEY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 11, 10:15 AM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 11, 10:15 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1115 AM EDT SUN MAY 11 2008

...TORNADO WATCH CANCELLED FOR ALL BUT NORTHEAST GEORGIA COUNTIES...

.SYNOPSIS...
SATELLITE/IR IMAGERY SHOWED THAT THE STRONG MCS/DERECHO THAT IMPACTED
NORTHERN GA COUNTIES EARLIER THIS MORNING HAS MOVES EAST OF I-75 AND
THE FORECAST AREA. SOME SHOWERS REMAIN ACROSS THIS AREA. ALTHOUGH
THE THREAT OF SEVERE WEATHER HAS DIMINISHED...WITH ADDED HEATING...
THERE REMAINS THE THREAT OF STRONG TO POSSIBLY PULSE SEVERE STORMS
LATER THIS AFTERNOON IN PULSY TYPE CONVECTION AHEAD OF APPROACHING
COLD FRONT.

AT UPPER LEVELS...
VERY STRONG TROUGH/UPPER LOW CONTINUES TO PROPAGATE RAPIDLY EASTWARD
OVER ERN HALF OF CONUS. UPPER LOW OVER CNTRL IL WITH 90 KT H5 JET
AT BASE INTO OH/TENN VALLEYS THIS MORNING.

AT LOWER LEVELS...
DEEP 987 LOW OVER INDIANA WITH A STRONG COLD FRONT EXTENDING SWD
THRU ERN TENN...ECNTRL ALA TO AROUND MOBILE. WARM FRONT EXTENDS
FROM TRIPLE POINT NEAR NE MISS/NE ALA BORDER ESE TO SRN SC COAST.
COLD FRONT NOTED BY SHARP DEW POINT DIFFERENCES I..E 70 JUST AHEAD
FONT...MID 50S JUST BEHIND DOWN TO UPPER 40S ALA/MISS BORDER. FRONT
TO  MOVE RAPIDLY ACROSS LOCAL AREA FROM AREA FROM W-E THIS AFTERNOON
WITH DRIER AIR FILTERING IN BEHIND FRONT.

&&

.SHORT TERM...
(REST OF THIS MORNING INTO THIS AFTERNOON)
ALL INDICATIONS ARE THAT INGREDIENTS THAT GENERATED SEVERE WEATHER
EARLIER TODAY ARE LESS FAVORABLE FOR CONTINUED SEVERE WX. AND LOCAL
AREA CURRENTLY IN A BREAK FROM PREV SEVERE WX. LOCAL OBS INDICATE
THAT SUN BREAKING THRU CLOUDS WHICH COULD SERVE TO DESTABILIZE LATER
TODAY. 12Z TAE SOUNDING WHICH SHOWS CAPE NEAR 4000 J/KG...LI
-10.5...1.47 INCH PWAT..FZ LEVEL NEAR 14K AND WET-BULB LESS THAN
10K. JAX AND TBW SOUNDINGS ALSO SHOW LARGE CAPE AND DEEP LYR SHEAR
SO STRONG TO POSSIBLY SEVERE WX THREAT EXISTS ESPECIALLY OVER FLA
ZONES AND ADJACENT WATERS THIS AFTERNOON. ALSO...MOMENTUM FROM THE
FAST WINDS ALOFT MIXING DOWN TO THE SURFACE AND LOCAL OBS SHOW WINDS
17-23 MPH WITH GUSTS TO 37 MPH SO LAKE WIND ADVISORY REMAINS
JUSTIFIED. WITH FASTER APPROACH OF FRONT...APPEARS THAT NEARLY ALL
THE RAIN WILL END ACROSS OUR ERN AREA BY SUNSET THIS EVENING...IF
NOT SOONER.

&&

.AVIATION...
WITH EXITING GA CONVECTION...NEXT SET OF TAF WILL LIKELY BE MORE
OPTIMISTIC. WINDS WILL SHIFT TO THE W AND BECOME BREEZY WITH OCNL
GUSTS TO 25 KTS DURING THE AFTERNOON. CLOUDS WILL DECREASE DURING
THE LATE AFTERNOON AND EARLY EVENING, WITH WINDS SLOWLY DIMINISHING
FROM W-E.

&&

.MARINE...
WINDS AND SEAS WILL INCREASE AHEAD AND THEN BEHIND COLD FRONT. WILL
DIVIDE CWF INTO WRN/ERN WATERS ALLOWING FOR MORE RAPID (AND SLIGHTLY
HIGHER) INCREASE IN WINDS AND SEAS OVER WRN WATERS. SMALL CRAFT
ADVISORY REMAINS IN EFFECT THROUGH TONIGHT...THEN DIMINISH MONDAY
MORNING AS THE PRESSURE GRADIENT WEAKENS.

&&

.FIRE WEATHER...
NO CONCERNS TODAY WITH ABUNDANT LOW LEVEL MOISTURE IN PLACE. MUCH
DRIER AIR MASS OVERSPREADS THE REGION ON MONDAY. LONG DURATIONS OF
LOW RH ARE EXPECTED FOR ALL FL ZONES AND HAVE ISSUED A WATCH. RH
CRITERIA WILL BE MET FOR AL AND GA, HOWEVER WINDS BELOW 20 MPH AND
KBDI BELOW 500 WILL PRECLUDE RED FLAG CONCERNS THERE. INLAND FL
ZONES MAY SEE LONG DURATIONS OF LOW RH TUESDAY AFTERNOON.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY TIL 7 PM CDT THIS EVENING.

GA...LAKE WIND ADVISORY TIL 8 PM EDT THIS EVENING.

FL...LAKE WIND ADVISORY TIL 8 PM EDT /7 PM CDT/ THIS EVENING.

GM...SMALL CRAFT ADVISORY TIL 8 AM EDT MONDAY.

&&

AVIATION/FIRE WEATHER...GODSEY
PUBLIC MARINE...BLOCK
RADAR/WARNING COORDINATION...GOULD
Hazardous weather outlook, May 11, 3:35 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 AM EDT SUN MAY 11 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-120845-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
435 AM EDT SUN MAY 11 2008 /335 AM CDT SUN MAY 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...SEVERE WEATHER EXPECTED ACROSS PORTIONS OF THE AREA TODAY...

...WINDY CONDITIONS WILL POSE A HAZARD TO BOATERS ON AREA LAKES
AND THE GULF COASTAL WATERS...

...THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE BEACHES...

.DAY ONE...TODAY AND TONIGHT...
AN UNUSUALLY STRONG COLD FRONT FOR THIS TIME OF YEAR WILL MOVE
RAPIDLY SOUTHEAST ACROSS THE REGION TODAY AND THIS EVENING. WINDY
CONDITIONS AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
WILL PRECEDE THIS FRONT. THE COMBINATION OF A WARM AND HUMID AIRMASS
AND STRONG WINDS WILL HELP CREATE AN ENVIRONMENT THAT IS FAVORABLE
FOR LONG LIVED ROTATING THUNDERSTORMS. SOME OF THESE STORMS COULD
PRODUCE LARGE HAIL...DAMAGING WINDS...AND EVEN ISOLATED TORNADOES.
THE RAIN WILL END FROM NORTHWEST TO SOUTHEAST LATER TODAY AS DRIER
AIR MOVES INTO THE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
FAIR WEATHER IS FORECAST THROUGH WEDNESDAY. RAIN CHANCES WILL
INCREASE LATER IN THE WEEK AND INTO THE WEEKEND AS A FRONTAL
SYSTEM DRAWS CLOSER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED TODAY DUE TO THE ENHANCED SEVERE
WEATHER THREAT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, May 11, 8:03 AM CDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
903 AM EDT SUN MAY 11 2008

GAZ130-111345-
BEN HILL-
903 AM EDT SUN MAY 11 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL COUNTY IN
SOUTH CENTRAL GEORGIA...

* UNTIL 945 AM EDT

AT 857 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF FITZGERALD...MOVING EAST AT 50
MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, May 11, 8:14 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 AM EDT SUN MAY 11 2008

GAZ131-111400-
IRWIN-
914 AM EDT SUN MAY 11 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR IRWIN COUNTY IN
SOUTH CENTRAL GEORGIA...

* UNTIL 1000 AM EDT

AT 912 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ASHBURN...MOVING EAST AT 50 MPH.

THIS STORM WILL BE NEAR...
  MYSTIC BY 930 AM EDT.
  5 MILES NORTH OF OCILLA BY 935 AM EDT.

PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, May 11, 8:41 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
941 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     OAKFIELD                31.78N 83.97W
05/11/2008                   WORTH              GA   EMERGENCY MNGR

            TREES DOWN.

0900 AM     TSTM WND DMG     SYLVESTER               31.53N 83.84W
05/11/2008                   WORTH              GA   EMERGENCY MNGR

            POWERLINES DOWN.

&&

RJL
Local storm report, May 11, 9:01 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1001 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     TSTM WND DMG     ASHBURN                 31.71N 83.65W
05/11/2008                   TURNER             GA   LAW ENFORCEMENT

            POWERLINES DOWN COUNTYWIDE.

0934 AM     FUNNEL CLOUD     MYSTIC                  31.62N 83.33W
05/11/2008                   IRWIN              GA   EMERGENCY MNGR

            FUNNEL CLOUD SIGHTED.

&&

RJL
Local storm report, May 11, 10:44 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1144 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     TSTM WND DMG     6 W DOLES               31.70N 83.99W
05/11/2008                   WORTH              GA   LAW ENFORCEMENT

            ONE TREE DOWN ON HIGHWAY 32.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:05 AM CDTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more17 hr
May 11, 2:46 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more11 hr
May 11, 1:39 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more14 hr
May 11, 1:39 PM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.